# SDR J7SA2024040900389

- Difficulty date: April 5, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N374FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500393
- Aircraft time: 7,300 hours, 4,885 cycles
- System (JASC): 2700 · Flight Control System
- Part: Control Unit
- Part number: 4629001017
- Part serial: 0938
- Condition: Failed
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO STALL WARNING PROTECTION SYSTEM FAULT, PITCH TRIM BACKUP FAIL, FLAP FAIL, AND SPOILER FAULT CAS DURING CRUISE. CREW RAN REQUIRED CHECKLISTS AND CONDUCTED AN EMERGENCY NO FLAP LANDING AT KMAF. REPLACED THE #1 FCE IAW EMB-505 AMM 27-03-01. PERFORMED FLAP SYSTEM RIGGING IAW AMM 27-50-00. PERFORMED FLAP SYSTEM OPS CHECK AND PITCH TRIM OPS CHECK IAW AMM 27-40-00. SYSTEM OPS CHECK GOOD IN NORMAL AND BACK UP MODES.
